Author Details

Kamkong, S., Prince of Songkla University, Thailand

  • Vol 13, No 2 (2015): August - Articles
    Common Fixed Point Theorems for the Finite Family of Uniformly Quasi$-$sup $(f_n)$ Lipschitzian Mappings and $g_n-$Expansive Mappings in Convex Metric Spaces
    Abstract  PDF

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|